按条件检索“3,378”条记录

已选条件: 数据来源: WOS × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Rainbow matchings in properly-colored hypergraphs SCOPUS SCIE

作者:Huang, Hao; Li, Tong; Wang, Guanghui

作者机构:[Huang, Hao] Emory Univ, Dept Math & CS, Atlanta, GA 30322 USA.; [Li, Tong; Wang, Guanghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF COMBINATORICS,2019,Vol.26,Issue.1

资源类型:期刊论文

WOS:000456790800004

2. A TIME SECOND-ORDER CHARACTERISTIC FINITE ELEMENT METHOD FOR NONLINEAR ADVECTION-DIFFUSION EQUATIONS SCOPUS SCIE

作者:Hou, Baohui; Liang, Dong

作者机构:[Hou, Baohui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2019,Vol.16,Issue.2,276-296

资源类型:期刊论文

WOS:000459445300007

3. Triple correlations of ternary divisor functions SCOPUS SCIE

作者:Lou, Miao; Lu, Guangshi

作者机构:[Lou, Miao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.198,318-345

资源类型:期刊论文

WOS:000457814900014

4. New Distinguisher on Reduced-Round Keccak Sponge Function EI SCOPUS SCIE

作者:Huang, Senyang; Wang, Xiaoyun; Xu, Guangwu; Wang, Meiqin; Zhao, Jingyuan

作者机构:[Huang, Senyang; Wang, Xiaoyun] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.; [Huang, Senyang] Univ Haifa, Dept Comp Sci, IL-3498838 Haifa, Israel.; [Wang, Xiaoyun; Wang, Meiqin] Shandong Univ, Key Lab Cryptol Technol & Informat Secur, Minist Educ, Jinan 250100, Peoples R China.; [Wang, Xiaoyun; Wang, Meiqin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xu, Guangwu] Univ Wisconsin, Dept EE & CS, Milwaukee, WI 53201 USA.; [Zhao, Jingyuan] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.

来源:IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES,2019,Vol.E102A,Issue.1,242-250

资源类型:期刊论文

WOS:000457302000029

5. Decomposing edge-coloured graphs under colour degree constraints EI SCOPUS SCIE

作者:Fujita, Shinya; Li, Ruonan; Wang, Guanghui

作者机构:[Fujita, Shinya] Yokohama City Univ, Sch Date Sci, Kanazawa Ku, 22-2 Seto, Yokohama, Kanagawa 2360027, Japan.; [Li, Ruonan] Northwestern Polytech Univ, Dept Appl Math, Xian 710072, Shaanxi, Peoples R China.; [Li, Ruonan] Northwestern Polytech Univ, Xian Budapest Joint Res Ctr Combinator, Xian 710129, Shaanxi, Peoples R China.; [Li, Ruonan] Univ Twente, Fac EEMCS, POB 217, NL-7500 AE Enschede, Netherlands.; [Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMBINATORICS PROBABILITY & COMPUTING,2019,Vol.28,Issue.5,755-767

资源类型:期刊论文

WOS:000500255000007

6. EXTRAPOLATION METHODS FOR COMPUTING HADAMARD FINITE-PART INTEGRAL ON FINITE INTERVALS SCOPUS SCIE

作者:Li, Jin; Rui, Hongxing

作者机构:[Li, Jin] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL MATHEMATICS,2019,Vol.37,Issue.2,261-277

资源类型:期刊论文

WOS:000455998900006

7. Input observability of Boolean control networks EI SCOPUS SCIE

作者:Yu, Yongyuan; Wang, Biao; Feng, Jun-e

作者机构:[Yu, Yongyuan; Wang, Biao; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:NEUROCOMPUTING,2019,Vol.333,22-28

资源类型:期刊论文

WOS:000456834100003

8. On automorphic analogues of the Mobius randomness principle SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.197,268-296

资源类型:期刊论文

WOS:000456358300016

9. Stability and superconvergence of efficient MAC schemes for fractional Stokes equation on non-uniform grids EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing; Chen, Shuangshuang

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Shuangshuang] Beijing Univ Technol, BISEC, Beijing 100124, Peoples R China.

来源:APPLIED NUMERICAL MATHEMATICS,2019,Vol.138,30-53

资源类型:期刊论文

WOS:000457821900003

10. Realization of PBW-deformations of type A(n) quantum groups via multiple Ore extensions SCOPUS SCIE

作者:Xu, Yongjun; Huang, Hua-Lin; Wang, Dingguo

作者机构:[Xu, Yongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Yongjun; Wang, Dingguo] Qufu Normal Univ, Sch Math Sci, Qufu 273165, Peoples R China.; [Huang, Hua-Lin] Huaqiao Univ, Fujian Prov Univ Key Lab Computat Sci, Sch Math Sci, Quanzhou 362021, Peoples R China.

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2019,Vol.223,Issue.4,1531-1547

资源类型:期刊论文

WOS:000452581900009

11. Graphs are (1, Delta+1)-choosable SCOPUS SCIE

作者:Ding, Laihao; Duh, Guan-Huei; Wang, Guanghui; Wong, Tsai-Lien; Wu, Jianliang; Yu, Xiaowei; Zhu, Xuding

作者机构:[Ding, Laihao] Cent China Normal Univ, Fac Math & Stat, Wuhan 430079, Hubei, Peoples R China.; [Duh, Guan-Huei] Natl Taiwan Univ, Dept Math, Taipei 10617, Taiwan.; [Wang, Guanghui; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wong, Tsai-Lien] Natl Sun Yat Sen Univ, Dept Appl Math, Kaohsiung 80424, Taiwan.; [Yu, Xiaowei] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.; [Zhu, Xuding] Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.1,279-284

资源类型:期刊论文

WOS:000451939300027

12. Properties of uninorms with the underlying operations given as ordinal sums EI SCOPUS SCIE

作者:Su, Yong; Zong, Wenwen; Drygas, Pawel

作者机构:[Su, Yong] Jiangnan Univ, Sch Sci, Wuxi 214122, Jiangsu, Peoples R China.; [Zong, Wenwen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Drygas, Pawel] Univ Rzeszow, Fac Math & Nat Sci, Ul Pigonia 1, PL-35959 Rzeszow, Poland.

来源:FUZZY SETS AND SYSTEMS,2019,Vol.357,47-57

资源类型:期刊论文

WOS:000457560900003

13. On existence solution for Schrodinger-Kirchhoff-type equations involving the fractional p-Laplacian in Double-struck capital R-N SCOPUS SCIE

作者:Nguyen Van Thin; Pham Thi Thuy

作者机构:[Nguyen Van Thin] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Nguyen Van Thin; Pham Thi Thuy] Thai Nguyen Univ Educ, Dept Math, Thai Nguyen City, Vietnam.

来源:COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,2019,Vol.64,Issue.3,461-481

资源类型:期刊论文

WOS:000455923700009

14. A Preconditioned Fast Finite Volume Method for Distributed-Order Diffusion Equation and Applications SCOPUS SCIE

作者:Fu, Hongfei; Liu, Huan; Zheng, Xiangcheng

作者机构:[Fu, Hongfei] China Univ Petr East China, Coll Sci, Qingdao 266580, Shandong, Peoples R China.; [Liu, Huan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zheng, Xiangcheng] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2019,Vol.9,Issue.1,28-44

资源类型:期刊论文

WOS:000457602000003

15. VALUATION OF VULNERABLE OPTIONS UNDER THE DOUBLE EXPONENTIAL JUMP MODEL WITH STOCHASTIC VOLATILITY SCOPUS SCIE SSCI

作者:Han, Xingyu

作者机构:[Han, Xingyu] Shandong Univ, Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Han, Xingyu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES,2019,Vol.33,Issue.1,81-104

WOS被引数:2

资源类型:期刊论文

WOS:000458361700005

16. The conservative and fourth-order compact finite difference schemes for regularized long wave equation EI SCOPUS SCIE

作者:Wang, Bo; Sun, Tongjun; Liang, Dong

作者机构:[Wang, Bo; Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.; [Wang, Bo] Civil Aviat Univ China, Dept Math, Coll Sci, Tianjin 300300, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2019,Vol.356,98-117

资源类型:期刊论文

WOS:000463693100007

17. Singularity of the n-th eigenvalue of high dimensional Sturm-Liouville problems SCOPUS SCIE

作者:Hu, Xijun; Liu, Lei; Wu, Li; Zhu, Hao

作者机构:[Hu, Xijun; Liu, Lei; Wu, Li] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhu, Hao] Nankai Univ, Chern Inst Math, Tianjin 300071, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.266,Issue.7,4106-4136

资源类型:期刊论文

WOS:000456433000011

18. The Selberg-Delange method in short intervals with some applications SCOPUS SCIE

作者:Cui, Zhen; Lu, Guangshi; Wu, Jie

作者机构:[Cui, Zhen] Shanghai Jiao Tong Univ, Dept Math, Shanghai 200240, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, Jie] Yangtze Normal Univ, Sch Math & Stat, Chongqing 200240, Peoples R China.; [Wu, Jie] Univ Lorraine, Inst Elie Cartan Lorraine, F-54506 Vandoeuvre Les Nancy, France.

来源:SCIENCE CHINA-MATHEMATICS,2019,Vol.62,Issue.3,447-468

资源类型:期刊论文

WOS:000457383300003

19. DIFFERENCE OF MODULAR FUNCTIONS AND THEIR CM VALUE FACTORIZATION SCOPUS SCIE

作者:Yang, Tonghai; Yin, Hongbo

作者机构:[Yang, Tonghai] Univ Wisconsin, Dept Math, Van Vleck Hall, Madison, WI 53706 USA.; [Yin, Hongbo] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2019,Vol.371,Issue.5,3451-3482

WOS被引数:1

资源类型:期刊论文

WOS:000455249300015

20. Further results on dynamic-algebraic Boolean control networks EI SCOPUS SCIE

作者:Wang, Sen; Feng, Jun-E; Yu, Yongyuan; Zhao, Jianli

作者机构:[Wang, Sen; Feng, Jun-E; Yu, Yongyuan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhao, Jianli] Liaocheng Univ, Sch Math Sci, Liaocheng 252000, Peoples R China.

来源:SCIENCE CHINA-INFORMATION SCIENCES,2019,Vol.62,Issue.1

资源类型:期刊论文

WOS:000454266300002

共 169 页, 3,378 条记录

TOP